# SDR DL76L040933

- Difficulty date: September 29, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 67,964 hours, 10,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO STRONG ELEC ODOR IN AFT GALLEY NEAR 2R DOOR, OTHER REPORTS BY F/A'S AND PAX INDICATED SMELL RESEMBLED BURNING OIL.  CHECKED ALL TRASH AND STORAGE COMPARTMENTS IN AFT GALLEY AND LAV, CHECKED LIGHT FIXTURES AND ABOVE CEILING PANELS, NO TRACE OF BURN SMELL OR PHYSICAL DAMAGE.  OPERATED PACKS AND ALL ELECTRICAL EQUIPMENT IN AFT GALLEY AND LAVS.  ALSO CHECKED AFT CARGO COMPARTMENT.
